# SDR P5CA2019112700220

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,887 hours, 21,586 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN DRIVE DISC SWITCH FLASHING.( SERVICED IDG OIL TO FULL IAW AMM 12-13-613-027. RAN ENGINE (L/H) PER AMM 71-00-00. IDG OPS CHECKED GOOD PER AMM 24-11-00-715-005. A/C OK FOR CONTINUED SERVICES. MCC NOTIFIED. )
